# SDR 2019FA0000394

- Difficulty date: November 12, 2019
- Submitted: December 9, 2019
- Operation: General aviation
- Aircraft: N157MW
- Make and model: Lear 45LEAR
- Aircraft serial: 456
- Aircraft time: 677 hours, 654 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Switch
- Part number: 7632608500007
- Condition: Stuck
- Location: Mlg
- Part time: 677 hours, 654 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FOLLOWING NORMAL DEPARTURE, CREW ATTEMPTED TO RETRACT THE LANDING GEAR. THE LANDING GEAR SELECTOR SWITCH COULD NOT BE MOVED FROM THE DOWN POSITION TO THE UP POSITION. CREW FLEW UNTIL ENOUGH FUEL WAS CONSUMED SO A NORMAL WEIGHT LANDING COULD BE ACCOMPLISHED. THE SWITCH WAS EXAMINED AND IT WAS DETERMINED THAT RECENTLY THE SWITCH HAD BEEN TIGHTENED BY MAINTENANCE PERSONNEL DUE TO THE WHEEL PORTION OF THE SWITCH WIGGLING ON THE SWITCH BAT. SLIGHT LOOSENING OF THE SET SCREW THAT ATTACHES THE WHEEL TO THE SWITCH BAT RESULTED IN NORMAL OPERATION OF THE SWITCH
